advertisement
Question
Posted by: Cheryl | 2007/03/12

Angeliq excessive bleeding

I have been taking angeliq and this is my second box which I have only taken a few tablets from. My periods are now going in to the third week. My stomach is sore, I am bloated and my back is sore. My period is quite heavy. Is this normal when taking angeliq. My pharmacist said that some people complain of the same thing. Should I stop taking it as it is very unpleasant and I look drained and feel exhausted.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I think that you should see your gynaecologist. This is not normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement